Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Convergence properties of end invariants

Jeffrey F Brock, Kenneth W Bromberg, Richard D Canary and Yair N Minsky

Geometry & Topology 17 (2013) 2877–2922
Bibliography
1 I Agol, Tameness of hyperbolic 3–manifolds arXiv:math/0405568
2 J W Anderson, R D Canary, Algebraic limits of Kleinian groups which rearrange the pages of a book, Invent. Math. 126 (1996) 205 MR1411128
3 J W Anderson, R D Canary, Cores of hyperbolic 3–manifolds and limits of Kleinian groups, Amer. J. Math. 118 (1996) 745 MR1400058
4 L Bers, An inequality for Riemann surfaces, from: "Differential geometry and complex analysis" (editors C I, H M Farkas), Springer (1985) 87 MR780038
5 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. 124 (1986) 71 MR847953
6 B H Bowditch, Length bounds on curves arising from tight geodesics, Geom. Funct. Anal. 17 (2007) 1001 MR2373010
7 J Brock, Continuity of Thurston’s length function, Geom. Funct. Anal. 10 (2000) 741 MR1791139
8 J Brock, Boundaries of Teichmüller spaces and end-invariants for hyperbolic 3–manifolds, Duke Math. J. 106 (2001) 527 MR1813235
9 J Brock, K Bromberg, R D Canary, C Lecuire, Convergence and divergence of Kleinian surface groups, in preparation
10 J Brock, K W Bromberg, R D Canary, Y N Minsky, Local topology in deformation spaces of hyperbolic 3–manifolds, Geom. Topol. 15 (2011) 1169 MR2831259
11 J Brock, R D Canary, Y N Minsky, The classification of Kleinian surface groups, II : The ending lamination conjecture, Ann. of Math. 176 (2012) 1 MR2925381
12 K Bromberg, The space of Kleinian punctured torus groups is not locally connected, Duke Math. J. 156 (2011) 387 MR2772066
13 D Calegari, D Gabai, Shrinkwrapping and the taming of hyperbolic 3–manifolds, J. Amer. Math. Soc. 19 (2006) 385 MR2188131
14 R D Canary, A covering theorem for hyperbolic 3–manifolds and its applications, Topology 35 (1996) 751 MR1396777
15 R D Canary, Introductory bumponomics : The topology of deformation spaces of hyperbolic 3–manifolds, from: "Teichmüller theory and moduli problem" (editors I Biswas, R S Kulkarni, S Mitra), Ramanujan Math. Soc. Lect. Notes Ser. 10, Ramanujan Math. Soc. (2010) 131 MR2667553
16 D B A Epstein, A Marden, V Markovic, Quasiconformal homeomorphisms and the convex hull boundary, Ann. of Math. 159 (2004) 305 MR2052356
17 U Hamenstädt, Train tracks and the Gromov boundary of the complex of curves, from: "Spaces of Kleinian groups" (editors Y N Minsky, M Sakuma, C Series), London Math. Soc. Lecture Note Ser. 329, Cambridge Univ. Press (2006) 187 MR2258749
18 E Klarreich, The boundary at infinity of the curve complex and the relative Teichmüller space
19 C J Leininger, S Schleimer, Connectivity of the space of ending laminations, Duke Math. J. 150 (2009) 533 MR2582104
20 A D Magid, Deformation spaces of Kleinian surface groups are not locally connected, Geom. Topol. 16 (2012) 1247 MR2967052
21 H A Masur, Y N Minsky, Geometry of the complex of curves I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
22 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
23 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283 MR1478844
24 Y N Minsky, The classification of punctured-torus groups, Ann. of Math. 149 (1999) 559 MR1689341
25 Y N Minsky, Kleinian groups and the complex of curves, Geom. Topol. 4 (2000) 117 MR2182094
26 Y N Minsky, The classification of Kleinian surface groups, I : Models and bounds, Ann. of Math. 171 (2010) 1 MR2630036
27 K Ohshika, Divergence, exotic convergence and self-bumping in quasi-Fuchsian spaces
28 W P Thurston, The geometry and topology of 3–manifolds, lecture notes, Princeton University (1978–1981)